# SDR AALA20121104012

- Difficulty date: November 4, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 42,537 hours, 10,546 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 2,740 hours, 587 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

BGR - INFLIGHT MAN-JFK.  CREW REPORTED LEFT ENGINE OIL PRESSURE LOSS.  ACCOMPLISHED IN-FLIGHT SHUTDOWN OF LEFT  ENGINE (SINGLE ENGINE TIME 30 MINUTES).  EMERGENCY DECLARED FLIGHT DIVERTED BGR LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE AT BGR ON 11/06/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
